MathSciNet Relay Station
MathSciNet bibliographic data
MR1216261 (94m:65039) 65D25 (39A12 42C15)
McCormick, Kent; Wells, Raymond O., Jr. Wavelet calculus and finite difference operators. Math. Comp. 63 (1994), no. 207, 155–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement